Некоторые простые следствия аксиомы конструктивности
Fundamenta Mathematicae (1974)
- Volume: 82, Issue: 3, page 245-267
- ISSN: 0016-2736
Access Full Article
topHow to cite
topКогаловский, С.. "Некоторые простые следствия аксиомы конструктивности." Fundamenta Mathematicae 82.3 (1974): 245-267. <http://eudml.org/doc/214666>.
@article{Когаловский1974,
author = {Когаловский, С.},
journal = {Fundamenta Mathematicae},
language = {rus},
number = {3},
pages = {245-267},
title = {Некоторые простые следствия аксиомы конструктивности},
url = {http://eudml.org/doc/214666},
volume = {82},
year = {1974},
}
TY - JOUR
AU - Когаловский, С.
TI - Некоторые простые следствия аксиомы конструктивности
JO - Fundamenta Mathematicae
PY - 1974
VL - 82
IS - 3
SP - 245
EP - 267
LA - rus
UR - http://eudml.org/doc/214666
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.